# SDR DJFA2006350

- Difficulty date: December 4, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N780TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258437
- Aircraft time: 7,538 hours, 4,695 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 7,529 hours, 4,623 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3060690
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 7,529 hours, 4,623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TRIP NR: 1110547 -  ENROUTE AT FL350, CREW REPORTED SMELL OF SMOKE IN THE COCKPIT FOLLOWED BY GRINDING NOISE AND A LOUD BANG AFTER WHICH A VIBRATION WAS FELT IN CONTROLS.  CREW DECLARED AN EMERGENCY AND DIVERTED.  ON APPROACH, VIBRATION WOULD INCREASE  W/ THROTTLE MOVEMENT AND CREW LATER STATED THAT THE VIBRATIONS FELT LIKE THEY CAME FROM THE LT SIDE OF THE AIRCRAFT.  MX FOUND OIL AND DIRT IN THE COALESCER SOCK WHICH THEY SUSPECT WAS THE CAUSE OF THE SMOKE ODOR.  THE COALESCER BAG WAS REPLACED.  THE GRINDING NOISE WAS FOUND TO HAVE BEEN CAUSED BY A FAILED HYDRAULIC PUMP.  MX FOUND THE SHAFT SHEARED ON THE NR 1 HYDRAULIC PUMP.  THE PUMP WAS REPLACED.  ENGINE RUNS WERE PERFORMED ON BOTH ENGINES AND THE VIBRATION
